# SDR MALA070013

- Difficulty date: January 20, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 22,063 hours, 24,013 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FO'S CHART HOLDER/YOKE CLIP LIGHT SHORTED OUT AND SMOKED.  REMOVED AND REPLACED FO'S CHART HOLDER.
